MAUDE Adverse Event Report: Lenstec Barbados Inc. ClearView 3; Intraocular Lens

Lenstec Barbados Inc. ClearView 3; Intraocular Lens
Model Number SBL-3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Lenstec received an email stating " iol exchange due to scratch on lens upon implant".
 
Additional Manufacturer Narrative
Based on the review of the batch documentation conducted, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.Additionally, there have not been any other complaints from this batch.No scratch was seen on the returned lens.Lenstec also confirms that the lens, its design, and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.

Brand Name
ClearView 3
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Lenstec Barbados Inc.
airport commercial centre
pilgrim road
christ church, 17092
BB  17092
Manufacturer (Section G)
Lenstec Barbados Inc.
airport commercial centre
pilgrim road
christ church, 17092
BB   17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
+1(272)571-2272
MDR Report Key50457758
Report Number9613160-2026-00056
Device Sequence Number10263666
Product Code MFK
UDI-Device Identifier00844369038324
UDI-Public00844369038324
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P200020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSBL-3
Device Lot NumberF253630
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown